# SDR HKGA20220314001

- Difficulty date: March 12, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N406AV
- Make and model: Dhav DHC8201
- Aircraft serial: 460
- Aircraft time: 29,785 hours, 30,946 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Spacer
- Part number: 85531140003
- Part serial: NA
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLEED SYSTEM PRSOV SPACE MOUNTING EARS FOUND CRACKED DURING ROUTINE MAINTENANCE. REMOVED AND REPLACED SPACER ASSEMBLY.
